# SDR CALA2025012301982

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 38,026 hours, 14,010 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID LAV SMOKE ALARM SOUNDING NO SMOKE RESET SMOKE DETECTOR. OPS CHECK NORMAL FAULT NO LONGER ACTIVE AT THIS TIME. NO SMOKE OR ODORS WERE FOUND.
